JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE EXISTENCE OF SOME TYPES OF LP-SASAKIAN MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE EXISTENCE OF SOME TYPES OF LP-SASAKIAN MANIFOLDS
Shaikh, Absos A.; Baishya, Kanak K.; Eyasmin, Sabina;
  PDF(new window)
 Abstract
The object of the present paper is to provide the existence of LP-Sasakian manifolds with -recurrent, -parallel, -recurrent, -parallel Ricci tensor with several non-trivial examples. Also generalized Ricci recurrent LP-Sasakian manifolds are studied with the existence of various examples.
 Keywords
LP-Sasakian manifolds;Ricci generalized LP-Sasakian manifolds-parallel Ricci tensor-parallel Ricci tensor-recurrent Ricci tensor-recurrent Ricci tensor;
 Language
English
 Cited by
1.
ON M-Projectively Flat LP-Sasakian Manifolds, Ukrainian Mathematical Journal, 2014, 65, 11, 1725  crossref(new windwow)
2.
On generalized ϕ-recurrent LP-Sasakian Manifolds, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 161  crossref(new windwow)
 References
1.
U. C. De, N. Guha, and D. Kamilya, On generalized Ricci recurrent manifolds, Tensor, N. S. 56 (1995), 312-317

2.
U. C. De, K. Matsumoto, and A. A. Shaikh, On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Mat. de Messina, al n. 3 (1999), 149-156

3.
M. Kon, Invariant submanifolds in Sasakian manifolds, Mathematische Annalen, 219 (1976), 277-290 crossref(new window)

4.
K. Matsumoto, On Lorentzian almost paracontact manifolds, Bull. of Yamagata Univ. Nat. Sci. 12 (1989), 151-156

5.
I. Mihai, U. C. De, and A. A. Shaikh, On Lorentzian para-Sasakian manifolds, Korean J. Math. Sciences 6 (1999), 1-13

6.
I. Mihai and R. Rosca, On Lorentzian P-Sasakian manifold, Classical Analysis, World Scientific Publi., Singapore (1992), 155-169

7.
A. A. Shaikh and K. K. Baishya, Some results on LP-Sasakian manifolds, Bull. Math. Soc. Sci. Math. Rommanie Tome 49 (97) (2006), no. 2, 197-205

8.
A. A. Shaikh and S. Biswas, On LP-Sasakian manifolds, Bull. Malaysian Math. Sci. Soc. 27 (2004), 17-26